# SDR CVGA20240718001

- Difficulty date: July 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N502UP
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5310
- Aircraft time: 15,091 hours, 10,771 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pcb
- Part number: 66187046
- Part serial: 1009
- Condition: Unreliable
- Location: Mlg
- Part time: 1,800 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOWN ON FINAL LH GREEN AND UNLOCK LIGHTS FLICKERING AND GEAR HORN ON AND OFF. EMERGENCY CHECKLIST RAN AND LANDING GEAR BLOWN DOWN. PREVIOUSLY WRITTEN UP LOG PAGES 042041,042046
